MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Nonstandard Device (1420); Deformation Due to Compressive Stress (2889); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 24jun2026.It was reported that device was kinked.The 70% stenosed target lesion was located in the moderately tortuous and severely calcified mid left anterior descending artery.A 1.25mm rotablator rotalink plus was selected for use.During preparation, the device was noted to be kinked due to angulation when crossing the lesion.The procedure was completed with another of the same device.There were no complications.However, device analysis revealed that the sheath was torn.
 
Additional Manufacturer Narrative
Investigation results: the complaint device was received for product analysis.A visual inspection of the device found that the coil was detached at the distal end and was unraveled for an approximate length of 6cm.The distal end of the sheath was torn.The burr failed to return for further analysis.No other issues were identified during the product analysis.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25847621
Report Number2124215-2026-38333
Device Sequence Number10434852
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)270707(10)37141587
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0037141587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale